I am on day 8 of Loestrin fe(I began a week after my last period) and so far I've gotten mad hot flashes!. I am going on 49 years old in a month. I have multiple sclerosis and have noticed my symptoms worsen when my hormone levels drop. Is anyone taking this pill for perimenopausal symptoms? How's it working/not working?
18 Nov 2011
I turned 50 this last june, I have been suffering with peri menopause sympyoms for about a year. My gyno just recently put me on loestrin fe. its been 4 months now and no more hot flashes, no more night sweats, my period is light and on time, I don't feel like my heart is going crazy. Only thing I complain about is the weight gain. My gyno assured me it wasn't from the pill, she said most women gain weight when going through menopause. I'm changing to a more healthy diet, and try to exersice more. Hopefully that helps. as for the loestrin fe, love it. I actually almost feel normal again. I'm hoping I get through this menopause quick. All the ladies in my family have had hysterectomies, so I have no help there. I hope I give you a little hope. Good luck, and God Bless
25 Aug 2012
Hi, I just started taking Loestrin Fe. I am on day 5 and I am having periodic hot flashes... of course I am hoping this means my metabolism is raising:). Wishful thinking for weight loss.
I am also interested to know if anyone is experiencing hot flashes after starting Loestrin Fe and if they subsided over time.
Audpod, age 42
9 May 2013
I was on lo loestrin fe to stop or control heavy periods and had to stop after 7 weeks. I had every possible side effect and bled more than before. Breast tenderness and cramps constantly, headaches, totally exhausted, which I was not having prior to taking the pill. I am bleeding now heavy after stopping it 3 days ago. I went to the Dr. yesterday because she wouldn't call me back and she was no help nor offered any other options. I just turned 50 and she said it's not a fairytale, deal with it. No periods last summer then started bleeding for 10 days a month, hemmorhaging 3-4 days. Was happy at the thought of controlling or stopping periods with low dose pill but it has made me so much worse it is scary. The Dr. also said she had no idea how long it would take for the bleeding to stop and my body either go back to where it was or stop. She said wait and see. Any answers or relief would be appreciated. Any one else have these problems?
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken estradoil for many years. For the last 2 years I have had a major increase in hot flashes. My Dr. has changed dosages and different ...
1 answer • 8 Nov 2010
... have not had one since march. Negative pregnancy tests. Still having hot flashes. I am really hoping there is another reason other than ...
1 answer • 8 Jul 2012
I am 55 and stoped hot flashes a few years ago. This is crazy, for the ladies out there has this happened to you. I am on Lisinopril 20-25. 1 x day ...
3 answers • 15 Sep 2012
... extremely concerned about weight gain and increased irritability. Is anyone taking this drug for perimenopause?
1 answer • 29 Apr 2014